Sh:393

Bib entry
@article{Sh:393,
 author = {Baldwin, John T. and Shelah, Saharon},
 title = {{Abstract classes with few models have ``homogeneous-universal'' models}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {60},
 number = {1},
 year = {1995},
 pages = {246--265},
 issn = {0022-4812},
 doi = {10.2307/2275520},
 mrclass = {03C52 (03C50 20C20 46E25 54C40)},
 mrnumber = {1324512},
 mrreviewer = {Paul Bankston},
 doi = {10.2307/2275520},
 note = {\href{https://arxiv.org/abs/math/9502231}{arXiv: math/9502231}},
 arxiv_number = {math/9502231}
}